MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has indicated that the product will not be returned to auris health, inc.As the product has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a monarch bronchoscopy a patient was bleeding in the right middle lobe following the use of a medtronic arcpoint needle and the monarch forceps.The bleeding obstructed the physician¿s view and was noted in the endotracheal tube.The monarch portion of the case was aborted, and the physician performed an emergent conversion to remove the robot and attempted to control the bleeding.The patient was given a blood transfusion and transported to the operating room (or).When in the or, the physician, while under bronchoscopic guidance, was able to control the bleeding via bronchoscope visualization and epinephrine.Patient was discharged two days later and is doing well.No faults or malfunctions were reported from system.The monarch forceps were discarded during the event and will not be returned for failure analysis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, g3, g6, h2, h6, h10, h11 the customer reported that there were no faults or malfunctions from the robot.Failure analysis was unable to confirm the occurrence of any faults or errors related to the reported issue.Source: s3: 2022-08-02/system120113/{3a9ce66c-2b4c-4a1b-96ff-9183f0b12ffc}.A review of the case video did confirm the reported event where the customer made a pass with the monarch forceps and the patient began to bleed.The product development manager (pdm) reported that the monarch forceps were discarded and would not be available for failure analysis investigation.A device history review was performed for system120113 and there were no non-conformances related to the reported incident in this case.Adding b1: product problem as case was aborted.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
5106057113
MDR Report Key15336094
Report Number3014447948-2022-00026
Device Sequence Number6927396
Product Code EOQ
UDI-Device IdentifierB634MBR0000141
UDI-Public+B634MBR0000141/$0005193481/14D20231113B
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model NumberMBR-000014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown